# SDR 2009FA0000333

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: General aviation
- Aircraft: N65335
- Make and model: Beech B36TC
- Aircraft serial: EA400
- Aircraft time: 1,521 hours
- Engine: Cont TSIO520UB
- Engine time: 957 hours
- Propeller: Mcauly 3A32C406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 365240353
- Condition: Arced
- Location: Instrument Panel
- Part time: 1,521 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE PILOT NOTICED THE INSTRUMENT SUBPANEL LIGHTING FLICKERING. UPON INSP THE WIRE BUNDLE THAT CROSSES OVER THE CENTER SUPPORT FWD OF THE INSTRUMENT PANEL HAD (2) WIRES CHAFED AND ARCING ON THE SUPPORT. DAMAGED SECTION OF THE WIRING WAS REPLACED AND WIRE BUNDLE WAS SUPPORT TO PREVENT FURTHER DAMAGE.
